# SDR DHL9980269C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING T/E LOWER PANEL HAS CRACK STA XRS 240 IS ABOUT 4 LONG DOT 64109.  CUT OUT CRACKED AREA AT RT WING T/E LWR PANEL ST XRS 240 IAW DC-8 SRM 51-1-9A PG 1 THRU 69, FABRICATED FILLER FROM 2024-T3 0.020 (3 X 6) & DOUBLER REPAIR FROM 2024-T3 0.020 (7 X 8) IAW DC-8 SRM 51-1-9A PG 1 THRU 69.  CLEANED REPAIR AREA PER SRM 51-1-8 PAR 6A.  TREATED, PRIMED AREA AND PARTS PER SRM 51-1-8 PG 13 & 16.  INSTALLED DOUBLER REPAIR PER SRM 51-1-9A PG 1 THRU 9.
